# SDR HNAA2025012100033

- Difficulty date: December 20, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 44,616 hours, 42,455 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55-2177 IN AFT COMPARTMENT, SHEAR CLIP CRACKED AT FR 80 BTW STR5-7R.  RAR SHEAR CLIP IAW SRM 51-40-02
